Alert archive / New Mexico / Red Flag Warnings in 2018
Red Flag Warning 32, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 15, 2018, 3:08 PM MDT for 12 counties in New Mexico. It took effect at Apr 17, 2018, 8:00 AM MDT. It was in force for 13 hr. 25 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 15, 2018, 3:08 PM MDT (21:08 UTC)
- In effect from
- Apr 17, 2018, 8:00 AM MDT
- Expired
- Apr 17, 2018, 9:00 PM MDT
- In force
- 13 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 34 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 9:47 AM MDT | NON-TSTM WND GST 60 | 3 Wnw Gallup, NM | KGUP ASOS. |
| Apr 17, 9:56 AM MDT | NON-TSTM WND GST 78 | 10 Sse Magdalena, NM | MRO. ELEVATION 10634. |
| Apr 17, 10:30 AM MDT | HIGH SUST WINDS 40 | 5 Se Placitas, NM | RANCHO DE PLACITAS |
| Apr 17, 10:46 AM MDT | NON-TSTM WND GST 59 | 3 Wnw Gallup, NM | KGUP ASOS. |
| Apr 17, 11:11 AM MDT | NON-TSTM WND GST 59 | 6 Ne Las Vegas, NM | KLVS ASOS. |
| Apr 17, 11:53 AM MDT | HIGH SUST WINDS 41 | 6 Ne Las Vegas, NM | KLVS ASOS. |
| Apr 17, 12:55 PM MDT | HIGH SUST WINDS 44 | 2 Ssw Milan, NM | KGNT AWOS. |
| Apr 17, 1:40 PM MDT | NON-TSTM WND GST 61 | Jemez Springs, NM | VALLES CALDERA JEMEZ SPRINGS. |
| Apr 17, 1:53 PM MDT | HIGH SUST WINDS 51 | 6 Ne Las Vegas, NM | KLVS ASOS. |
| Apr 17, 1:53 PM MDT | NON-TSTM WND GST 66 | 6 Ne Las Vegas, NM | KLVS ASOS. |
| Apr 17, 2:01 PM MDT | NON-TSTM WND GST 64 | Des Moines, NM | SCHOOLNET SITE RELAYED. |
| Apr 17, 2:09 PM MDT | NON-TSTM WND GST 59 | 2 Ene Clayton, NM | KCAO ASOS. |
| Apr 17, 2:27 PM MDT | NON-TSTM WND GST 58 | 3 E Bernalillo, NM | |
| Apr 17, 2:47 PM MDT | HIGH SUST WINDS 40 | 10 Wnw Albuquerque, NM | KAEG AWOS. |
| Apr 17, 2:53 PM MDT | NON-TSTM WND GST 64 | 6 Ne Las Vegas, NM | KLVS ASOS. |
| Apr 17, 3:27 PM MDT | NON-TSTM WND GST 79 | 6 Ne Las Vegas, NM | KLVS ASOS. |
| Apr 17, 3:34 PM MDT | HIGH SUST WINDS 52 | 6 Ne Las Vegas, NM | KLVS ASOS. |
| Apr 17, 4:00 PM MDT | NON-TSTM WND DMG | 6 Nw Albuquerque, NM | LARGE TREE DOWN NEAR COORS BYPASS AND 7 BAR LOOP |
| Apr 17, 4:05 PM MDT | NON-TSTM WND GST 60 | 4 Wsw Mills, NM | MILLS CANYON RAWS. |
| Apr 17, 4:07 PM MDT | NON-TSTM WND GST 58 | 2 Ene Clayton, NM | KCAO ASOS. |
| Apr 17, 4:27 PM MDT | NON-TSTM WND GST 58 | 6 Ne Las Vegas, NM | KLVS ASOS. |
| Apr 17, 5:00 PM MDT | NON-TSTM WND DMG | Gallup, NM | NM 118 CLOSED DUE TO DOWNED POWER LINE NEAR AIRPORT |
| Apr 17, 5:04 PM MDT | NON-TSTM WND DMG | 3 Sw Gallup, NM | DOWNED POWER LINE. |
| Apr 17, 5:30 PM MDT | NON-TSTM WND GST 60 | 6 Ne Las Vegas, NM | KLVS ASOS. |
| Apr 17, 5:53 PM MDT | NON-TSTM WND GST 59 | 5 Nne Sedan, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.1 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3252 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
292 WWUS85 KABQ 152108 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 308 PM MDT Sun Apr 15 2018 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MONDAY ACROSS ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS...VERY LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE... ...RED FLAG WARNING IN EFFECT TUESDAY MORNING THROUGH TUESDAY EVENING ACROSS ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE TO VERY STRONG WINDS AND LOW HUMIDITY... .Ahead of another Pacific trough, west to southwest winds will increase on Monday thanks to excellent mixing and a strengthening surface low over southeast Colorado. Exceptionally dry conditions are expected as well. Nearly all areas will experience numerous hours of single digit humidities. This will yield several hours of critical fire weather conditions Monday afternoon and evening. Strong winds and low humidities may persist later into the evening across far northwest New Mexico. Strong winds will quickly ramp back up for all areas Tuesday morning. Wind speeds Tuesday will be higher and single digit humidity, especially across eastern New Mexico, will persist. Critical fire weather conditions are expected across western New Mexico Tuesday, while extremely critical conditions are likely for portions of eastern New Mexico. NMZ101>109-161300- /O.UPG.KABQ.FW.A.0027.180417T1400Z-180418T0300Z/ /O.NEW.KABQ.FW.W.0032.180417T1400Z-180418T0300Z/ /O.CON.KABQ.FW.W.0031.180416T1800Z-180417T0200Z/ Northwest Plateau-North Central Mountains-Northeast Highlands- Northeast Plains-Northwest Highlands-Middle Rio Grande Valley- Sandia, Manzano and Gallinas Mountains-East Central Plains- West Central Highlands- 308 PM MDT Sun Apr 15 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT MONDAY... ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 9 PM MDT TUESDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 8 AM to 9 PM MDT Tuesday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...This includes all of northern and central New Mexico. Critical fire weather conditions are expected early Monday afternoon through Monday evening, while critical to extreme fire weather conditions are expected Tuesday morning through Tuesday evening. * 20 FOOT WINDS...On Monday, west to southwest 20 to 30 mph with gusts of 40 to 45 mph. On Tuesday, west 30 to 45 mph with gusts between 55 and 70 mph. The strongest winds will be along and east of the central mountain chain on Tuesday. * RELATIVE HUMIDITY...On Monday, falling between 4 and 10 percent and on Tuesday, falling between 5 and 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly and will be hard to control. Long range spotting and extreme fire behavior will be possible. Outdoor burning should not be done. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ 28
4 follow-up statements
442 WWUS85 KABQ 160957 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 357 AM MDT Mon Apr 16 2018 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM TODAY ACROSS ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE TO STRONG WINDS...VERY LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE... ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 9 PM MDT TUESDAY ACROSS ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE TO VERY STRONG WINDS AND LOW HUMIDITY... .Ahead of another Pacific trough, west to southwest winds will increase today thanks to excellent mixing and a strengthening surface low over southeast Colorado. Exceptionally dry conditions will occur as well. Nearly all areas will experience numerous hours of single digit humidities. This will yield critical fire weather conditions this afternoon and evening. Winds will quickly ramp back up for all areas Tuesday morning with high, potentially damaging winds nearly everywhere Tuesday late morning through the evening. Single digit humidities will continue, especially across eastern New Mexico. Fire weather conditions will be extremely critical over much of northern and central New Mexico Tuesday. NMZ101>109-170300- /O.EXT.KABQ.FW.W.0031.180416T1800Z-180417T0300Z/ /O.CON.KABQ.FW.W.0032.180417T1400Z-180418T0300Z/ Northwest Plateau-North Central Mountains-Northeast Highlands- Northeast Plains-Northwest Highlands-Middle Rio Grande Valley- Sandia, Manzano and Gallinas Mountains-East Central Plains- West Central Highlands- 357 AM MDT Mon Apr 16 2018 ...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM TO 9 PM MDT TUESDAY... * AREA AND TIMING...This includes all of northern and central New Mexico. Critical fire weather conditions are expected early this afternoon through this evening, while extreme fire weather conditions are expected Tuesday morning through Tuesday evening. * 20 FOOT WINDS...Today, west to southwest 20 to 30 mph with gusts of 40 to 45 mph. On Tuesday, west 30 to 45 mph with gusts between 55 and 70 mph. The strongest winds will be over the western mountains and along and east of the central mountain chain Tuesday. * RELATIVE HUMIDITY...Today, falling between 4 and 10 percent and on Tuesday, falling between 5 and 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly and will be hard to control. Long range spotting and extreme fire behavior will be possible. Outdoor burning should not be done. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
690 WWUS85 KABQ 170244 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 844 PM MDT Mon Apr 16 2018 ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 9 PM MDT TUESDAY ACROSS ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE TO VERY STRONG WINDS AND LOW HUMIDITY... .Winds will quickly ramp back up for all areas Tuesday morning with high, potentially damaging winds nearly everywhere Tuesday late morning through the evening. Single digit humidities will continue, especially across eastern New Mexico. Fire weather conditions will be extremely critical over much of northern and central New Mexico Tuesday. NMZ101>109-171300- /O.EXP.KABQ.FW.W.0031.000000T0000Z-180417T0300Z/ /O.CON.KABQ.FW.W.0032.180417T1400Z-180418T0300Z/ Northwest Plateau-North Central Mountains-Northeast Highlands- Northeast Plains-Northwest Highlands-Middle Rio Grande Valley- Sandia, Manzano and Gallinas Mountains-East Central Plains- West Central Highlands- 844 PM MDT Mon Apr 16 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM TO 9 PM MDT TUESDAY... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... * AREA AND TIMING...This includes all of northern and central New Mexico. Extreme fire weather conditions are expected Tuesday morning through Tuesday evening. * 20 FOOT WINDS...West 30 to 45 mph with gusts between 55 and 70 mph by mid day. The strongest winds will be over the western mountains and along and east of the central mountain chain. * RELATIVE HUMIDITY...Falling between 5 and 15 percent Tuesday. * IMPACTS...Any fires that develop will likely spread rapidly and will be hard to control. Long range spotting and extreme fire behavior will be possible. Outdoor burning should not be done. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
996 WWUS85 KABQ 170751 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 151 AM MDT Tue Apr 17 2018 ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 9 PM MDT TODAY ACROSS ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE TO EXCEPTIONALLY STRONG WINDS AND EXTREMELY LOW HUMIDITY... .Winds will quickly ramp back up for all areas this morning with high, potentially damaging winds nearly everywhere from late this morning through the evening. Single digit humidities will continue, especially across central and eastern New Mexico. Fire weather conditions will be extremely critical over much of northern and central New Mexico Tuesday. NMZ101>109-180300- /O.CON.KABQ.FW.W.0032.180417T1400Z-180418T0300Z/ Northwest Plateau-North Central Mountains-Northeast Highlands- Northeast Plains-Northwest Highlands-Middle Rio Grande Valley- Sandia, Manzano and Gallinas Mountains-East Central Plains- West Central Highlands- 151 AM MDT Tue Apr 17 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM MDT THIS EVENING... * AREA AND TIMING...This includes all of northern and central New Mexico. Critical fire weather conditions in the Northwest Plateau and North Central Mountains. Extreme fire weather conditions elsewhere through this evening. * 20 FOOT WINDS...West 30 to 45 mph with gusts between 55 and 70 mph by early afternoon. The strongest winds will be over the western mountains and along and east of the central mountain chain. * RELATIVE HUMIDITY...between 5 and 10 percent, except around 15 percent in the North Central Mountains. Single digit humidities will last 10 to 15 or even more hours from the Middle Rio Grande Valley across all of the eastern plains. * IMPACTS...Any fires that develop will spread rapidly and be hard to control. Long range spotting and extreme fire behavior will be likely. Outdoor burning absolutely cannot be done. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ 40
737 WWUS85 KABQ 180250 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 850 PM MDT Tue Apr 17 2018 NMZ101>109-180400- /O.EXP.KABQ.FW.W.0032.000000T0000Z-180418T0300Z/ Northwest Plateau-North Central Mountains-Northeast Highlands- Northeast Plains-Northwest Highlands-Middle Rio Grande Valley- Sandia, Manzano and Gallinas Mountains-East Central Plains- West Central Highlands- 850 PM MDT Tue Apr 17 2018 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... Winds are decreasing in speed, and critical fire weather conditions are starting to abate. Therefore, the Red Flag Warning will be allowed to expire. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 15, 11:35 AM MDT, 3 hours 33 minutes earlier.
Area forecast discussion, Apr 15, 11:35 AM MDT, 3 hours 33 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 1135 AM MDT Sun Apr 15 2018 .AVIATION... 18Z TAF CYCLE A ridge of high pressure aloft will crest over western NM this afternoon. Scattered to broken high clouds will move into western NM this afternoon, into central NM this evening and across eastern NM tonight. VFR conditions are expected through midday Monday. Winds beneath the ridge aloft will be light today from the south to southwest with a few afternoon gusts between 15 and 20 knots. A trough of surface low pressure in northeastern NM and eastern CO will cause winds to increase Monday morning. Southwest winds will gust to around 25 knots after 16Z Monday across west central NM and from the central mountains north of I-40 eastward to the TX border. Winds will increase areawide Monday afternoon with gusts to around 40 knots. && .PREV DISCUSSION...249 AM MDT Sun Apr 15 2018... .SYNOPSIS... A ridge of high pressure will cross NM today providing sunshine and warmer temperatures. A storm will move onto the west coast today, reach the Great Basin late Monday and cross NM Tuesday. Winds will increase Monday and Tuesday, with a good chance of more high winds in the east central and northeast areas. Monday will be warm, then a cold front will bring cooling Tuesday. We no longer have any precipitation forecast early in the week. A weak ridge of high pressure will reach NM Wednesday while the next storm approaches the west coast. A break from the strong winds Wednesday will be short lived with windy conditions returning Thursday and Friday as another storm approaches. A dry line still looks like it might set up near the TX border Thursday and Thursday night, before shifting into TX Friday. This could be the focus for thunderstorms. Rain and high elevation snow showers will be possible across the north Thursday night through Friday night. && .DISCUSSION... A nice Sunday on the way as a ridge of high pressure brings sunshine, warmer temperatures and not too much wind. Highs will be around 10 degrees higher, pretty close to normal everywhere. High clouds will begin to move into northwest NM late today and spread across all of northern NM tonight. This will keep temperatures mild for this time of year, well above normal across the north. The wind machine will crank up again Monday, and really "go to town" Tuesday, when high winds will be a threat over the northeast quarter of our CWA. It will be super dry both days as dewpoints crater. We will be upgrading to a Red Flag Warning Monday for all fire weather zones and issuing a Fire Weather Watch for all zones Tuesday. See the discussion below for more details. Monday will be warm with above normal highs, while Tuesday cools behind a cold front blasting across the state. Another weak ridge will cross NM Wednesday with a noticeable drop in the winds. But it will not last long as the next storm moves onto the west coast Wednesday night and reaches the four corners area Thursday night. It will cross NM Friday, with a closed low near the CO/NM border. A dry line could still set up Thursday and Thursday night near the TX border with thunderstorms firing along it. Storms should move out of NM Friday. Meanwhile, rain and mountain snow showers are forecast Thursday night through Friday night across the northern tier zones. Wednesday will be cool, Thursday warmer, then cooler again Friday. Next weekend will probably be dry but long range models are hinting at a weak upper level disturbance coming into NM from the southwest Sunday, potentially creating a few showers over the west. For now will have Sunday dry. CHJ && .FIRE WEATHER... ...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS MONDAY... ...WIDESPREAD CRITICAL TO EXTREME FIRE WEATHER CONDITIONS TUESDAY... Weak upper level ridging and relative light winds are on tap for today. Temperatures will warm to within 5 degrees of normal for all areas. Haines values of 5 to 6 and several hours of single digit humidities are expected from the Rio Grande Valley westward, but the light winds will preclude critical conditions. Widespread critical fire weather conditions are expected for Monday and Tuesday, though meteorologically, these days are quite different. On Monday, west to southwest winds will increase area wide as a Pacific trough moves over California. Widespread Haines values of 6 with areas of SuperHaines are expected. Daytime humidities will be extremely low after poor RH recoveries tonight. In fact, with the exception of the northern mountains, single digit humidity values are expected for at least 6, but as much as 12 hours. On Tuesday, the aforementioned trough slides east across Colorado, driving the jet squarely over NM. An associated cold front will race from west to east during the day, but high temperatures will remain above normal east of the central mountain chain. Temperatures will drop below normal across the west, but humidities will remain sufficiently low for critical fire weather conditions. Across the east, between 6 and 10 hours of single digit humidity values are expected once again. However, the biggest concern on Tuesday, are the winds. Both ahead of and behind the front, strong to damaging winds will develop. Across western NM, west winds of 25 to 35 mph with gusts near 50 mph are likely, but along and east of the central mountain chain, winds of 30 to 45 mph with gusts between 60 and 70 mph are likely. Haines values of 5 to 6 will persist along and east of the Rio Grande Valley, but will decrease somewhat across northwest NM behind the front. Therefore, with these values in mind, critical fire weather conditions are likely across the west, but extremely critical fire weather conditions are expected across the east. Large fire growth will be possible both Monday and Tuesday. A brief respite from the wind is expected on Wednesday as weak shortwave ridging moves across the state, but very dry and unstable conditions will persist. Another Pacific low/trough will move toward the Four Corners on Thursday and strong south to southwest winds look to develop across all of northern and central New Mexico. However, Gulf moisture will be drawn into the eastern third or so of the state which will prevent critical conditions from occurring. However, the western two- thirds of the area will remain very dry and unstable allowing critical fire weather conditions to develop once again. The upper low will track eastward across the NM/CO border Thursday night and Friday, though the GFS remains a little more progressive than the ECMWF. Regardless, it looks like the moisture across the east will be scoured out, although some wrap-around moisture will be possible across northern NM. Meanwhile, strong westerly winds will develop area wide. Critical fire weather conditons will be possible mainly south of I-40. 34 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from noon to 8 PM MDT Monday for the following zones... NMZ101>109. Fire Weather Watch from Tuesday morning through Tuesday evening for the following zones... NMZ101>109. &&
Hazardous weather outlook, Apr 15, 3:33 AM MDT, 11 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 333 AM MDT Sun Apr 15 2018 NMZ501>540-161100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 333 AM MDT Sun Apr 15 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday A red flag warning is in effect from noon to 8 pm MDT Monday for all of northern and central New Mexico where very low humidities combined with strong winds and a very unstable atmosphere will create critical fire weather conditions. A fire weather watch is in effect from late Tuesday morning through Tuesday evening for all of northern and central New Mexico due to exceptionally strong winds and low humidity. A dry line may form near the Texas border Thursday into Friday, setting up the potential for thunderstorms. .SPOTTER INFORMATION STATEMENT... Contact your local law enforcement at 911 and the National Weather Service at 1.888.386.7637 to report wildfire outbreaks. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 1:52 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 13 hr |
| Apr 15, 1:52 AM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 43 hr |
Nearby
Red Flag Warnings in New Mexico, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.